# SDR HEEA0014419

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062105
- Condition: Chattering
- Location: M/R
- Part time: 1,199 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO CHATTERING INTERMITTENTLY CAUSING HIGH FREQUENCY.
